Show simple item record

AuthorFechner, Zywilladc.contributor.author
AuthorSzekelyhidi, Laszlodc.contributor.author
Date of accession2019-11-04T07:40:47Zdc.date.accessioned
Available in OPARU since2019-11-04T07:40:47Zdc.date.available
Date of first publication2016dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleA generalization of Gajda's equation on commutative topological groupsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Finanzmathematikuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.5486/PMD.2016.7311dc.identifier.doiExternal
Source - Title of sourcePublicationes mathematicae (Debrecen)source.title
Source - Place of publicationKossuth Lajos Tudományegyetemsource.publisher
Source - Volume88source.volume
Source - Issue1-2source.issue
Source - Year2016source.year
Source - From page163source.fromPage
Source - To page176source.toPage
Source - ISSN0033-3883source.identifier.issn
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000378167500010uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record